Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2008, Vol. 17 Issue (2): 385-389    DOI: 10.1088/1674-1056/17/2/005
GENERAL Current Issue| Next Issue| Archive| Adv Search |
The Lie symmetries and Noether conserved quantities of discrete non-conservative mechanical systems
Fu Jing-Lia, Chen Li-Qunb, Shi Shen-Yangc
a Department of Physics, Zhejiang Sci-Tech University, Hangzhou 310018, China; b Shanghai Institute of Applied Mathematics and Mechanics, Shanghai University, Shanghai 200072, China; c Shanghai Institute of Applied Mathematics and Mechanics, Shanghai University, Shanghai 200072, China;Department of Physics, Zhejiang Sci-Tech University, Hangzhou 310018, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn